MAUDE Adverse Event Report: ARTHREX, INC. UNIVERSAL GLENOID INLAY SMALL; SHOULDR PROSTH, REVERSE CONFIG

ARTHREX, INC. UNIVERSAL GLENOID INLAY SMALL; SHOULDR PROSTH, REVERSE CONFIG
Model Number UNIVERSAL GLENOID INLAY SMALL
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Subluxation (4525)
Date of Event 05/08/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision surgery was necessary due to a subluxation.The shoulder prosthesis was changed to an inverse prosthesis.No further information received.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.

Brand Name
UNIVERSAL GLENOID INLAY SMALL
Common Device Name
SHOULDR PROSTH, REVERSE CONFIG
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key16838379
Report Number1220246-2023-06620
Device Sequence Number18019573
Product Code PHX
UDI-Device Identifier00888867057418
UDI-Public00888867057418
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K182039
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 04/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2022
Device Model NumberUNIVERSAL GLENOID INLAY SMALL
Device Catalogue NumberAR-9121-01
Device Lot Number170054911
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2023
Initial Report FDA Received Date04/28/2023
Date Device Manufactured05/30/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown